Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have MS, neuralgia on side of face, twitch in eyelid. Worried

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
I was diagnosed with MS three years ago & so far I've been lucky & my symptoms have only been neuralgia on the left side of my face that I am able to control with medication. About 3 weeks ago I developed a twitch in my left bottom eyelid. I have been to my GP who believes this is not related to the MS & should probably just pass. However being a worry wart I am now concerned that it could be something far more sinister like MND! Apart from this twitch I am experiencing no other problems. Do you believe this twitch is unrelated to the MS or could it be a symptom (which doesn't phase me too much) or could it be something more?
Posted Wed, 21 Aug 2013 in Brain and Spine
Answered by Dr. Sudhir Kumar 46 minutes later
Thank you for posting your query.

First of all, I would like to reassure you that your twitch in the eyelid is not related to MS, and I agree with your doctor that it would go away on its own in a few days. Most often it is related to strain, such as overwork, or with excess computer use, or lack of sleep, etc.
I am also glad to note that your MS has been mostly benign, and you have not had any symptoms other than trigeminal neuralgia.

I hope it helps.
Please get back if you require any additional information. You can also go through my blog to see an article on MS.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email: YYYY@YYYY
My blog:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor